# SDR UPS804748

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Exfoliated
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND THE FLOOR BEAM UPPER CAP EXFOLIATED AT LBL 3.0 TO LBL 6.0 AT STA. 1560.  MAINTENANCE CUT OUT THE DAMAGED SECTION, FABRICATED REPAIR ANGLE AND FILLER AND INSTALLED PER DC8-5310-7446A.
